# SDR ASOA200900416

- Difficulty date: April 12, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 27,816 hours, 24,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE WALL CABIN RT SIDE EMERGENCY LIGHT BURNED OUT BY OVERWING EXIT.
